# SDR CA980504001

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250001
- Condition: Cracked
- Location: Main Rotor
- Part time: 502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE CRACKED ON BOTH SKINS AT 77.25 INCHES FROM TIP T/E.  CRACK IS 15 INCHES CHORDWISE FORWARD FROM TRAILING EDGE THEN INBOARD 9 INCHES TOP AND BOTTOM.
